MathSciNet Relay Station
MathSciNet bibliographic data
MR437628 20C15
Enomoto, Hikoe The characters of the finite Chevalley group $G\sb{2}(q),q=3\sp{f}$. Japan. J. Math. (N.S.) 2 (1976), no. 2, 191–248.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement